# SDR IPXA2019010737587

- Difficulty date: December 8, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 18,389 hours, 6,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EXTERIOR EMERGENCY LIGHT INOP. R&R LAMP W/ REF TO AMM. 33-51-16. LIGHT OPERATES NORMAL P/N ON/OFF 767.
